# SDR ERAA9567

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: A6898977
- Condition: Rough Splines
- Location: N1 Coupling
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPLINES ARE ROUGH ON N1 COUPLING.
